A 52-year-old female asked:
Disclaimer

i took the 4 mg six day dose of methylprednisolone. i had sleepless on day 3. will i have long term effects or when will i be able to sleep again?

1 doctor answer
Dr. Stuart Hickerson
31 years experience Family Medicine
Sleepless: Common for a steroid to cause a degree of insomnia. The medicine should wash out in a few days and you should return to a good night sleep. If this does not improve in a week, you should notify your provider.
Answered on Jul 27, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old female asked:
Dr. John Rhoades
47 years experience Family Medicine
Take them now: Take the 2 bedtime pills now and continue with the regular schedule.
A 20-year-old female asked:
Dr. Gene Tekmyster
12 years experience Physical Medicine and Rehabilitation
It's common. : Sleeplessness and jitteriness is a common side effect is methylpredisone. Practicing good sleep hygiene will help. As the dose decreases and you conti ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month